MAUDE Adverse Event Report: NE017 NE-NORFOLK 35ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

NE017 NE-NORFOLK 35ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1183500777
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that it was difficult to remove minute air bubbles and hard to measure accuracy.

Brand Name
35ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
NE017 NE-NORFOLK
1222 sherwood rd
norfolk NE 68701
MDR Report Key10001379
Report Number1915484-2020-01156
Device Sequence Number2208512
Product Code FMF
UDI-Device Identifier10884521013582
UDI-Public10884521013582
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1183500777
Device Catalogue Number1183500777
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1